MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. CADD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7106-24
Health Effect - Clinical Codes Vomiting (2144); Hot Flashes/Flushes (2153); Diaphoresis (2452)
Date of Event 04/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The rn exchanged the cartridge containing remodulin and attached a new cadd [continuous ambulatory delivery device] extension tubing for delivery of the medication to the patient.Within approximately 30 minutes, the patient was experiencing a new onset of symptoms related to remodulin (vomiting, flushing, diaphoresis).The remodulin infusion was stopped, the physician was notified and orders received for treatment of symptoms.A new cartridge and tubing was obtained prior to restarting the infusion.

Brand Name
CADD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
4455 atherton dr
salt lake city UT 84123
MDR Report Key25761444
Report Number25761444
Device Sequence Number16086373
Product Code FPA
UDI-Device Identifier10610586023279
UDI-Public(01)10610586023279
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/01/2026
Report Date (Section F) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number21-7106-24
Device Catalogue Number21-7106-24
Device Lot Number6155153
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer07/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexUnknown
Date Report Sent to FDA07/01/2026